# SDR SWAA2025020584044

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND RBL25 FWD POSITION FWD CARGO COMPARTMENT 2024-779350<[01].  REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS500H AND RBL25 FWD POSITION FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7505 SHEET 109 REV. -; [02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
